Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Jacksonville, FL

April 19, 20154 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 19, 2015, 2:19 PM EDT for 4 counties in Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2015, 2:19 PM EDT (18:19 UTC)
Expired
Apr 19, 2015, 2:45 PM EDT
In force
26 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Bacon County, GA, Coffee County, GA, Jeff Davis County, GA

The radar

The Moody AFB radar (KVAX), 96 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:04 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1051 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1051 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 1:27 PM EDT, 52 minutes earlier.

Area forecast discussion, Apr 19, 1:27 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
127 PM EDT SUN APR 19 2015

...TORNADO WATCH TIL 8PM I-10 CORRIDOR NORTHWARD...
...POTENTIAL FOR A FEW STRONG/SEVERE STORMS AGAIN MONDAY...

.NEAR TERM...THROUGH TONIGHT...
WATER VAPOR SHOWING AN IMPRESSIVE SHORTWAVE THAT WILL MOVE
EASTWARD TOWARD AND OVER FORECAST AREA THROUGH THIS EVENING. BAND
OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL ACCOMPANY WAVE THIS
AFTERNOON. SUFFICIENT INSTABILITY AND DEEP-LAYER SHEAR AHEAD OF
SYSTEM TO SUPPORT A FEW STRONG OR SEVERE STORMS EMBEDDED WITHIN
THE LINE...MAINLY BOWING LINE SEGMENTS WITH DAMAGING WIND
POTENTIAL...THOUGH AN ISOLATED TORNADO IS ALSO POSSIBLE. IN
ADDITION...STARTING TO SEE CONVECTION BREAK OUT AHEAD OF SYSTEM
OVER OUR WRN COUNTIES. GIVEN THE ENVIRONMENT IN PLACE...THERE IS
POTENTIAL FOR A FEW DISCRETE STRONG/SEVERE CELLS TO DEVELOP THIS
AFTERNOON. LATEST HRRR SUGGESTS THIS ACTIVITY COULD INTENSIFY AS
IT SPREADS NORTHEAST OVER THE NEXT FEW HOURS. TORNADO WATCH IS IN
EFFECT FOR AREAS FROM THE I-10 CORRIDOR NORTHWARD TIL 8PM.

BAND OF SHOWERS/STORMS WILL MOVE QUICKLY NORTH AND EAST ACROSS
FORECAST AREA BETWEEN 2PM AND 7PM...THEN MOVE OFFSHORE. LOW TEMPS
EXPECTED TO BE 68-70 MOST LOCATIONS.

SHORT TERM...MONDAY THROUGH TUESDAY NIGHT... FOR MONDAY...COLD
FRONT APPROACHES FROM THE NORTHWEST. MORE WESTERLY FLOW AT LOW AND
MID LEVELS BRINGS IN DRIER AIR...AND AS A RESULT THE MODELS
DEVELOP CONSIDERABLY LESS PRECIP COVERAGE MONDAY AFTERNOON
COMPARED TO THIS AFTERNOON. WILL MAINTAIN 30-40 POP FOR MONDAY
AFTERNOON. ONCE AGAIN SPC HAS SLIGHT RISK OF SEVERE STORMS OVER
OUR AREA...AND ONCE AGAIN WE SHOULD HAVE FAVORABLE COMBINATION OF
MODERATE CAPE AND SUFFICIENT DEEP LAYER SHEAR. LOW-LEVEL WINDS
WILL BE MORE SW AHEAD OF COLD FRONT...AND THIS WILL REDUCE
HELICITY...SO PRIMARY THREAT WILL BE STRONG WINDS. WARM AGAIN
MONDAY WITH HIGHS IN THE MID 80S ACROSS THE FORECAST AREA.

COLD FRONT MOVES ACROSS THE AREA LATE MONDAY NIGHT...WITH SOMEWHAT
COOLER DRIER CONDITIONS TUESDAY. CURRENT FORECAST HIGH TEMPS OF
UPPER 70S SE GA...AROUND 80 I-10 CORRIDOR...AND LOW 80S GNV/OCF
LOOKS FINE. COOLER NIGHT TUESDAY NIGHT WITH LOW TEMPS 55-60 ACROSS
THE AREA...EXCEPT LOW 60S COAST.

LONG TERM...WEDNESDAY THROUGH SUNDAY...
GIVEN THE HIGH IMPACT THREATS THROUGH MONDAY...DID NOT MAKE
SIGNIFICANT CHANGES TO THE MEDIUM RANGE GIVEN NOT MUCH
SIGNIFICANT CHANGE IN LATEST MODEL GUIDANCE. STILL EXPECT WEAK
SURFACE RIDGING AND ZONAL FLOW ALOFT THROUGH THE END OF THE
WORKWEEK...WITH SOME INCREASE IN TEMPS AS WELL AS SLIGHT CHANCES
FOR SHOWERS WITH SEA BREEZES. BETTER RAIN CHANCES MAY STILL COME
OVER WEEKENDD... THOUGH SOME UNCERTAINTY AS TO TRACK OF NEXT WEEK
SYSTEM AND WHERE THE MORE WIDESPREAD PRECIPITATION WILL END UP.

&&

.AVIATION...MAIN SQUALL LINE WELL WEST OF THE LOCAL FIELDS WITH
GAINESVILLE MOST LIKELY TO FEEL ITS IMPACT. EXPECT CONVECTION TO
MOVE IN THERE BETWEEN 19-21 UTC WITH CEILINGS IN THE 2.5 KFT RANGE.

THE COAST FIELDS FROM SAINT AUGUSTINE THROUGH THE JACKSONVILLE METRO
AREA TO SAINT SIMONS ISLAND SHOULD SEE A CONVERGENCE BETWEEN THE
DOMINANT SOUTHWESTERLY LOW LEVEL FLOW PATTERN AND THE DEVELOPING
ATLANTIC SEA BREEZE FRONT. EXPECT STRONG TO POSSIBLY SEVERE
CONVECTION TO FIRE UP ALONG THE ATLANTIC COAST WITH CEILINGS BETWEEN
2.5-5 KFT. THESE STORMS SHOULD PASS OFFSHORE THIS EVENING BY 23OO
UTC AS THE WEAKENING SQUALL LINE MAKES ITS RUN AT THE COAST.

&&

.MARINE....WINDS WILL GRADUALLY INCREASE AND VEER OUT AHEAD OF
APPROACHING COLD FRONT ALTHOUGH NO HEADLINES EXPECTED THRU MONDAY.
THE COLD FRONT CROSSES THE WATERS MONDAY NIGHT BRINGING A BRIEF
PERIOD OF CONDITIONS APPROACHING ADVISORY CRITERIA IN THE
OFFSHORE COMPONENT. SCATTERED TO NUMEROUS AFTERNOON AND EVENING
SHOWERS/TSMS THRU MONDAY... WITH STRONG WINDS POSSIBLE WITH THE
MORE INTENSE STORMS. HIGH PRESSURE QUICKLY BUILDS IN BEHIND THE
FRONT TUE WITH WIND/SEAS DECREASING FOR REMAINDER OF WEEK.

.RIP CURRENTS...MODERATE RISK THIS AFTERNOON...LOW RISK MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  85  60  77 /  30  30  20  10
SSI  69  82  65  75 /  30  30  20  10
JAX  69  85  64  79 /  30  30  20  10
SGJ  70  83  67  77 /  30  40  20  10
GNV  68  85  65  81 /  20  40  20  10
OCF  69  85  66  82 /  20  40  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/SANDRIK/WALKER
Hazardous weather outlook, Apr 19, 1:03 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
103 PM EDT SUN APR 19 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-201715-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
103 PM EDT SUN APR 19 2015

...TORNADO WATCH IN EFFECT UNTIL 700 PM THIS EVENING FOR ALL OF
SOUTHEAST GEORGIA AND PORTIONS OF NORTH FLORIDA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

TORNADO WATCH NUMBER 79 HAS BEEN ISSUED FOR A LARGE PART OF NORTH
FLORIDA AND ALL OF SOUTHEAST GEORGIA INCLUDING THE ADJACENT
COASTAL WATERS. THIS WATCH INCLUDES THE JACKSONVILLE METRO AREA.

A STRONG DISTURBANCE ALOFT MOVING TOWARDS OUR REGION WILL DEVELOP
A SQUALL LINE OF SHOWERS AND THUNDERSTORMS WHICH MOVE INTO INTERIOR
SOUTHEAST GEORGIA AND THE WESTERN SUWANNEE VALLEY BY THE EARLY TO
MID AFTERNOON HOURS AND ACROSS THE REMAINDER OF THE AREA DURING
MID TO LATE AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE ALONG THIS SQUALL LINE AS IT PROGRESSES THROUGH INLAND
SOUTHEAST GEORGIA AND ALONG THE INTERSTATE 10 CORRIDOR IN
NORTHEAST FLORIDA THROUGH THE LATE AFTERNOON HOURS. THE MAIN
CONCERNS FROM THIS ACTIVITY WILL BE DAMAGING WIND GUSTS...HAIL...
HEAVY DOWNPOURS...AND FREQUENT LIGHTNING STRIKES.

THERE IS A CONTINUED MODERATE RISK OF RIP CURRENTS AT THE AREA BEACHES
TODAY DUE TO A LINGER SWELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
ON MONDAY AFTERNOON AS A DISTURBANCE MOVES IN FROM THE GULF OUT
AHEAD OF AN APPROACHING COLD FRONT. HAIL...STRONG AND DAMAGING WINDS...
AND FREQUENT LIGHTNING WILL BE THE MAIN CONCERNS WITH THIS ACTIVITY.
.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN AND NEAR THE WATCH AREA
INCLUDING ALL OF SOUTHEAST GEORGIA THE JACKSONVILLE METRO AREA AND
THE SUWANNEE VALLEY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

SANDRIK

In the hours before

Special weather statement, Apr 19, 1:27 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
127 PM EDT SUN APR 19 2015

GAZ149>152-162>164-191815-
CLINCH GA-BRANTLEY GA-PIERCE GA-ATKINSON GA-CHARLTON GA-ECHOLS GA-
WARE GA-
127 PM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLUMBIA...NORTHWESTERN
NASSAU...SOUTHEASTERN BACON...SOUTHWESTERN BRANTLEY...EAST CENTRAL
ECHOLS...WESTERN PIERCE...SOUTHEASTERN ATKINSON...WARE...EASTERN
CLINCH AND NORTHERN CHARLTON COUNTIES UNTIL 215 PM EDT...

AT 127 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COGDELL TO NEAR FARGO...AND
MOVING NORTHEAST AT 30 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...FOLKSTON...FARGO...ARGYLE...STEPHEN FOSTER STATE PARK...
HOMELAND...RACE POND...BRISTOL...DEENWOOD...HEBARDVILLE...
SUNNYSIDE...PEBBLE HILL...DIXIE UNION...BRAGANZA...MANOR...EMERSON
PARK...JAMESTOWN...FORT MUDGE...BOGGY BAY AND COGDELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3143 8235 3151 8223 3079 8201 3076 8201
      3075 8204 3066 8205 3058 8235 3059 8258
      3121 8278
TIME...MOT...LOC 1727Z 245DEG 27KT 3117 8272 3062 8255

SANDRIK
Special weather statement, Apr 19, 1:58 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
158 PM EDT SUN APR 19 2015

GAZ132>136-149-150-191845-
JEFF DAVIS GA-WAYNE GA-BACON GA-APPLING GA-ATKINSON GA-WARE GA-
COFFEE GA-
158 PM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR BACON...JEFF DAVIS...NORTHWESTERN
PIERCE...APPLING...NORTHEASTERN ATKINSON...NORTHWESTERN WARE...
NORTHWESTERN WAYNE AND COFFEE COUNTIES UNTIL 245 PM EDT...

AT 157 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF OCILLA TO
10 MILES EAST OF PEARSON...AND MOVING NORTHEAST AT 30 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BAXLEY...HAZLEHURST...ALMA...BROXTON...AMBROSE...GRAHAM...
SURRENCY...PLANT HATCH...NICHOLLS...WEST GREEN...SNIPESVILLE...
PRIDGEN...DENTON...PINE GROVE...BICKLEY...NEW LACY...AXSON AND
MILLWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3194 8228 3189 8211 3186 8212 3183 8206
      3177 8209 3177 8213 3147 8213 3153 8223
      3144 8233 3143 8240 3140 8241 3123 8272
      3136 8278 3155 8307 3161 8306 3166 8300
      3179 8299 3178 8287 3192 8268 3196 8256
TIME...MOT...LOC 1757Z 223DEG 26KT 3163 8314 3132 8268

SANDRIK
Special weather statement, Apr 19, 2:01 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 PM EDT SUN APR 19 2015

GAZ150-163-191830-
CLINCH GA-WARE GA-
201 PM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATKINSON...
NORTHWESTERN WARE AND NORTHWESTERN CLINCH COUNTIES UNTIL 230 PM
EDT...

AT 201 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOMERVILLE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...ARGYLE...COGDELL...MANOR AND MILLWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3115 8293 3118 8286 3118 8267 3122 8269
      3123 8270 3126 8270 3128 8265 3127 8263
      3129 8263 3131 8259 3105 8244 3094 8283
TIME...MOT...LOC 1801Z 232DEG 21KT 3108 8276

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:34 PM EDTSpecial Marine WarningJAX41 min
Apr 19, 2:25 PM EDTSpecial Weather StatementJAXHamilton, Suwannee65 min
Apr 19, 3:00 PM EDTSpecial Weather StatementJAXAlachua45 min
Apr 19, 3:03 PM EDTSpecial Weather StatementJAXColumbia, Gilchrist, Suwannee57 min
Apr 19, 3:06 PM EDTSpecial Weather StatementJAXHamilton, Suwannee39 min
Apr 19, 3:16 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee44 min
Apr 19, 3:18 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam42 min
Apr 19, 3:44 PM EDTSpecial Weather StatementJAXClay, Duval61 min
Apr 19, 3:48 PM EDTSpecial Weather StatementJAXHamilton42 min
Apr 19, 4:00 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Suwannee30 min
Apr 19, 4:03 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay, Gilchrist, Union57 min
Apr 19, 4:07 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns53 min
Apr 19, 4:18 PM EDTSpecial Weather StatementJAXBaker, Columbia42 min
Apr 19, 4:23 PM EDTSpecial Marine WarningJAX97 min
Apr 19, 4:31 PM EDTSpecial Weather StatementJAXFlagler, Putnam59 min
Apr 19, 4:40 PM EDTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam35 min
Apr 19, 4:55 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau35 min
Apr 19, 5:03 PM EDTSpecial Marine WarningJAX87 min
Apr 19, 5:03 PM EDTSpecial Marine WarningJAX117 min
Apr 19, 5:06 PM EDTSpecial Marine WarningJAX114 min
Apr 19, 5:28 PM EDTSpecial Weather StatementJAXFlagler62 min
Apr 19, 5:30 PM EDTSpecial Marine WarningJAX90 min
Apr 19, 6:01 PM EDTSpecial Marine WarningJAX119 min
Apr 19, 6:19 PM EDTSpecial Marine WarningJAX56 min
Apr 18, 8:13 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne17 min
Apr 19, 1:27 PM EDTSpecial Weather StatementJAXCharlton, Pierce, Ware48 min
Apr 19, 1:58 PM EDTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis47 min
Apr 19, 2:01 PM EDTSpecial Weather StatementJAXClinch29 min
Apr 19, 2:11 PM EDTSevere Thunderstorm WarningJAXClinch, Ware34 min
Apr 19, 2:25 PM EDTTornado WarningJAXClinch, Ware35 min
Apr 19, 2:52 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Pierce, Wayne23 min
Apr 19, 3:02 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Wayne28 min
Apr 19, 3:22 PM EDTAreal Flood AdvisoryJAXAppling113 min
Apr 19, 3:34 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne26 min
Apr 19, 3:51 PM EDTSpecial Weather StatementJAXWayne39 min
Apr 19, 4:06 PM EDTSpecial Weather StatementJAXPierce39 min
Apr 19, 4:12 PM EDTSpecial Weather StatementJAXWayne48 min
Apr 19, 4:24 PM EDTSpecial Weather StatementJAXWare51 min
Apr 19, 4:26 PM EDTSpecial Weather StatementJAXGlynn19 min
Apr 19, 5:29 PM EDTSpecial Weather StatementJAXGlynn31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.